Couldn't find what you looking for?

TRY OUR SEARCH!

I am 34 years old and I have had a hip replaced last year due to a car accident. Now I somehow got used to my new way of life. Actually, Soma helps a lot. It relieves me of pain when it becomes unbearable. Anyway, since I am more or less ok, I have been starting thinking about dating again. But there is a slight problem. I realized that when I am under the influence of painkillers, I have problems with getting and maintaining an erection. Soma causing ED, is that possible?

Loading...

Well, it is. Painkillers are known for their effect of lowering the testosterone level. My friend has been taking it for some time and he said that he experienced the same problems you mentioned. Even though he ejaculates, he said that it takes a lot longer and he just does not enjoy it that much as before. Anyway, I suppose that a doctor could help you here, perhaps with changing the therapy or prescribing you with something for an easier erection.
Reply

Loading...

I have a history of using (and abusing) both carisoprodol (Soma) & paiknillers (...by painkillers, i'm assuming you mean opiates & opioids). Opioid/opiate can certainly cause ED, or inability to maintain erection. However, my main problem was't erectile dysfunction, but rather, inability t achieve orgasm; and to a lesser degree- inability to maintain strong "firmness." But, mind you, this was while abusing drugs like fentanyl and heroin; at very high doses (and I am deriving my experiences from when I was still using, and of course also having sex, which was during my mid 20s; so your experience may differ).


In regards to carisoprodol, I used the drug for 4 years; and for the last 3 of them at very high doses. I never noticed any erectile dysfunction, or any other impact. I transitioned successfully off carisoprodol/Soma successfully in December 2011; but in retrospect, during this time I wasn't as interested in sex. Also, mind you, i've had ED issues (in general) myself for the last 4-5 years.
Reply

Loading...